Digestive Disorders / Gastroenterology Expert Forum
Gastritis and Constipation or PPI's?
About This Forum:

This is a place to ask questions about digestive problems and receive a personal answer from a highly qualified doctor. You will also find support from other members who share your interest in digestive disorders. Digestive Disorders include: Anal and Rectal problems, Barrett’s Esophagus, Bleeding in the Stomach and Digestive Tract, Constipation, Crohn’s Disease, Gastritis, GERD, Heartburn, Proctitis, Short Bowel Syndrome, Ulcers, Whipple’s Disease, Zollinger-Ellison Syndrome (and many more).

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Avatar universal
Gastritis and Constipation or PPI's?
Has anyone else with gastritis noticed constipation as well, or changes in bowel habits? I've had every test, even colonoscopy, and everything turns up fine, except mid gastritis. Is this a result of the gastritis or perhaps PPI? Any comments from others would be great.
Thanks.
Discussion is closed
Cancel
1 Answers
Page 1 of 1
Avatar universal
Hi, I take zantac which is an acid reducer and this gives me loose bowels, if you read the posts further down I think there is something on PPi's changing bowel habits.
Discussion is closed
Cancel
Comment
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now